PDA

View Full Version : Thermocin and Acne?



LibertyDante
09-05-2006, 06:37 PM
Hello,
I've been using Thermocin for a week now and are experiencing mild acne on parts of my body I haven't had it before including chest, belly, etc. Is this a common side effect or should I stop taking it? It's been working very well so far though.

chris mason
09-05-2006, 07:55 PM
Hello,
I've been using Thermocin for a week now and are experiencing mild acne on parts of my body I haven't had it before including chest, belly, etc. Is this a common side effect or should I stop taking it? It's been working very well so far though.

I have never heard of anyone experiencing acne from Thermocin.

I suggest you stop using it and check with your doctor.

powerrack
09-17-2006, 08:19 PM
I doubt it could be the cause of acne, nothing really in there that can cause it but like Chris says to be on the safe side get it checked out.

PhilsterT
09-17-2006, 10:23 PM
Personally, I'd be surprised if it wasn't the Thermocion.

Sidior
09-18-2006, 12:07 PM
Personally, I'd be surprised if it wasn't the Thermocion.

why?